Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Lower back pain, lower stomach pain, stiff neck. Taking muscle relaxers, steroids. Advice?

yes I have been having very bad lower back pain that has now moved down my right leg and it feel like it is in the lower right side of my stomach as well. No medication has helped the pain is very bad. Now my neck has gotten stiff and it hurts really bad what is going on. I have muscle relaxers, pain meds, and I have also taken steroids but nothing. Do I need to go back to my doctor this has been 3 weeks now stiff neck one day.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hello,

I have studied your case.

As per your symptoms neck pain can be due to diffuse disc bulge compressing your cervical spine.

You may need MRI spine to see for severity of nerve compression.
Some medication like methylcobalamine with muscle relaxant and analgesic will reduce pain, you can take them consulting your treating doctor.
You may consult physiotherapist for further guidance. He may start TENS ,or ultrasound which is helpful in your case.


If no relief with medication then you may need surgical decompression
Hope this helps. Wish her a speedy recovery.

Take care
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor